Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Triple product integrals of Laquerre functions

Authors: J. Gillis and M. Shimshoni
Journal: Math. Comp. 16 (1962), 50-62
MSC: Primary 65.62
MathSciNet review: 0136516
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Erdélyi, et al., Higher Transcendental Functions, II, McGraw-Hill, New York, 1953, p. 188-189.
  • [2] A. Erdélyi, et al., Tables of Integral Transforms, I, McGraw-Hill, New York, 1954, p. 174-175.
  • [3] Joseph Gillis and George Weiss, Products of Laguerre polynomials, Math. Comput. 14 (1960), 60–63. MR 0109902, 10.1090/S0025-5718-1960-0109902-X
  • [4] S. Goldstein, et al., Modern Developments in Fluid Dynamics, I, Clarendon Press, Oxford, 1952, p. 135.
  • [5] G. N. Watson, Theory of Bessel Functions, University Press, Cambridge, 1948, p. 146.
  • [6] G. N. Watson, ``A note on the polynomials of Hermite and Laguerre,'' J. London Math. Soc., v. 13, 1938, p. 29.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.62

Retrieve articles in all journals with MSC: 65.62

Additional Information

Article copyright: © Copyright 1962 American Mathematical Society